Ob-Gyn questions? Ask a gynecologist online.
Do you have odorous discharge? Fever? Any medications?
Did you have a pregnancy test?
Plan B is not 100%. Did your doctor make you have a urine or blood pregnancy test at his/her office?
It is a bit early. If you are pregnant, you are around 4 weeks pregnant. Did you have bleeding after taking Plan B?
Plan B is synthetic progesterone which is hormone. It makes your period irregular (time & period). It could be the side effect. It would stop. If you feel dizzy, lightheadedness, short of breath, palpitation because of anemia, you should see your doctor or go to the ER.
If you have PID, you feel pain when the doctor hold the cervix and move it. Also the discharge is more likely odorous. The burning sensation could be due to a vaginal injury. Did your doctor give you a pelvic exam?
It should be fast. You will get the result by Friday. Chlamydia could cause bleeding. But it can be treated. You should always ask him to use condoms so that you can avoid HIV, HCV, and HBV.